The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 95, Issue 1, 2020
Metadata
 

Smooth zero-entropy diffeomorphisms with ergodic derivative extension
Philipp Kunde
pp. 1–25
Abstract | Full-Text PDF (341 KB) | Metadata

Failure of the integral Hodge conjecture for threefolds of Kodaira dimension zero
Olivier Benoist and John Christian Ottem
pp. 27–35
Abstract | Full-Text PDF (207 KB) | Metadata

Quasi-isometric embeddings of non-uniform lattices
David Fisher and Thang Nguyen
pp. 37–78
Abstract | Full-Text PDF (391 KB) | Metadata

The collapsing geometry of almost Ricci-flat 4-manifolds
John Lott
pp. 79–98
Abstract | Full-Text PDF (304 KB) | Metadata

Kazhdan constants, continuous probability measures with large Fourier coefficients and rigidity sequences
Catalin Badea and Sophie Grivaux
pp. 99–127
Abstract | Full-Text PDF (325 KB) | Metadata

Boundary rigidity of negatively-curved asymptotically hyperbolic surfaces
Thibault Lefeuvre
pp. 129–166
Abstract | Full-Text PDF (402 KB) | Metadata

Non-existence of geometric minimal foliations in hyperbolic three-manifolds
Michael Wolf and Yunhui Wu
pp. 167–182
Abstract | Full-Text PDF (236 KB) | Metadata

On the universality of the Epstein zeta function
Johan Andersson and Anders Södergren
pp. 183–209
Abstract | Full-Text PDF (321 KB) | Metadata